# SDR SWAA2025032699650

- Difficulty date: February 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT STA 727A; 727C; 727D+10; 727E; 767; RBL 25<[01] REMOVED AND REPLACED AT ACB FLOOR TO SIDEWALL SUPPORT BETWEEN BS.727+4' - BS.767 RBL.25 WL.156 IAW SRM 51-40-02 DWG# 146A7500 REV: A;[02] VERIFIED CORRECTIVE ACTION 1
